Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/57764
Title: Representations of some MD5-group via deformation quantization
Authors: Nguyen, Viet Hai
Keywords: MD5-group;deformation quantization
Issue Date: 2006
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 22;No. 2 (2006)
Abstract: The present paper is a continuation of Nguyen Viet Hai’s ones [3], [4], [6], [7]. Specifically, the paper is concerned with the subclass of connected and simply connected MDs-groups such that their MDs-algebras Q have the derived ideal Gl := [Q,G] R3. We show that the ^-representations of these MDs-algebras result from the quantization of the Poisson bracket on the coalgebra in canonical coordinates.
Description: p. 22-33
URI: http://repository.vnu.edu.vn/handle/VNU_123/57764
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 178.pdf
  • Description : 
  • Size : 4.15 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.